# SDR USAA020169

- Difficulty date: May 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 31,804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME STRINGER CLIP CRACKED .75 INCH, STATION 727E AND S24L, FRAME TO STRINGER CLIP.  REPLACED CLIP PER SRM 53-00-03.  (M)
